The universal difference variety over \(\overline{\mathcal{M }}_g\)

Article

Abstract

We determine the Kodaira dimension of the Deligne–Mumford compactification \(\overline{\mathfrak{Diff }}_g\) of the universal difference variety over the moduli space of curves.

Keywords

Moduli space of curves Kodaira dimension Difference variety Jacobian variety 

Mathematics Subject Classification

14H10 14H40 14H42 

References

  1. 1.
    Arbarello, E., Cornalba, M.: The Picard groups of the moduli spaces of curves. Topology 26, 153–171 (1987)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Arbarello, E., Cornalba, M., Griffiths, P., Harris, J.: Geometry of algebraic curves. In: Grundlehren der mathematischen Wissenschaften, vol. 267. Springer, New York (1985)Google Scholar
  3. 3.
    Bini, G., Fontanari, C., Viviani, F.: On the birational geometry of the universal Picard variety. Int. Math. Res. Not. 4, 740–780 (2012)Google Scholar
  4. 4.
    Eisenbud D., Harris, J.: The Kodaira dimension of the moduli space of curves of genus \(23\). Invent. Math. 90, 359–387 (1987)Google Scholar
  5. 5.
    Eisenbud, D., Harris, J.: Irreducibility of some families of linear series with Brill–Noether number \(-1\). Ann. Sci. École Normale Supérieure 22, 33–53 (1989)MathSciNetMATHGoogle Scholar
  6. 6.
    Farkas, G.: Koszul divisors on moduli spaces of curves. Am. J. Math. 131, 819–869 (2009)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Farkas, G., Mustaţă, M., Popa, M.: Divisors on \({\cal M}_{g, g+1}\) and the minimal resolution conjecture for points on canonical curves. Ann. Sci. École Normale Supérieure 36, 553–581 (2003)MATHCrossRefGoogle Scholar
  8. 8.
    Farkas, G., Popa, M.: Effective divisors on \(\overline{{\cal M}}_g\), curves on \(K3\) surfaces and the slope conjecture. J. Algebr. Geom. 14, 151–174 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Farkas, G., Verra, A.: The classification of the universal Jacobian over the moduli space of curves. Comm. Math. Helvetici (2013). arXiv:1005.5354Google Scholar
  10. 10.
    Farkas, G., Verra, A.: The universal theta divisor over the moduli space of curves. J. Math. Pures et Appliquées (2013). arXiv:1009.0184Google Scholar
  11. 11.
    Farkas, G., Verra, A.: The geometry of the moduli space of odd spin curves. arXiv:1004.0278Google Scholar
  12. 12.
    Fulton, W.: Intersection theory. In: Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 2, 2nd edn. Springer, Berlin (1998)Google Scholar
  13. 13.
    Harris, J., Mumford, D.: On the Kodaira dimension of \(\overline{{\cal M}}_g\). Invent. Math. 67, 23–88 (1982)MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Kouvidakis, A.: Divisors on symmetric products of curves. Trans. Am. Math. Soc. 337, 117–128 (1993)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Laszlo, Y.: Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe. Duke Math. J. 64, 333–347 (1991)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Logan, A.: The Kodaira dimension of moduli spaces of curves with marked points. Am. J. Math. 125, 105–138 (2003)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Mustopa, Y.: Kernel bundles, syzygies and the effective cone of \(C_{g-2}\). Int. Math. Res. Not. 6, 1417–1437 (2011)Google Scholar
  18. 18.
    Tan, S.-L.: On the slopes of the moduli spaces of curves. Int. J. Math. 9, 119–127 (1998)MATHCrossRefGoogle Scholar
  19. 19.
    Voisin, C.: Green’s canonical syzygy conjecture for generic curves of odd genus. Compos. Math. 141, 1163–1190 (2005)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Italia 2013

Authors and Affiliations

  1. 1.Institut Für MathematikHumboldt-Universität zu BerlinBerlinGermany
  2. 2.Dipartimento di MatematicaUniversitá Roma TreRomaItaly

Personalised recommendations